Alert archive / New Jersey / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 205, NWS Philadelphia/Mount Holly

August 2, 20084 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 2, 2008, 6:35 PM EDT for 4 counties in New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2008, 6:35 PM EDT (22:35 UTC)
Expired
Aug 2, 2008, 7:01 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 10:39 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:44 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 2, 2:44 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT SAT AUG 2 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION AND OFF THE COAST THIS
EVENING. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SUNDAY AND
MONDAY AND THEN MOVE OFF THE COAST TUESDAY. ANOTHER COLD FRONT IS
FORECAST TO MOVE THROUGH FROM THE WEST WEDNESDAY NIGHT OR EARLY
THURSDAY FOLLOWED BY HIGH PRESSURE FOR FRIDAY AND NEXT SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED SHOWERS AND TSTMS ASSOCIATED WITH THE COLD FRONT MOVING
THROUGH THE REGION SHOULD MOVE OFF THE THE EAST BY MIDNIGHT. SKIES
WILL THEN CLEAR, BUT SINCE THE GRADIENT WITH THE NEW HIGH IS WEAK,
WINDS WILL BE LIGHT AND SINCE WE MANY AREAS HAD SHOWERS OR TSTMS
TODAY, THIS ADDED MOISTURE SHOULD ALLOW PATCHY FOG TO FORM. ALSO,
SINCE THERE IS ONLY A WEAK PUSH OF THE DRIER COOLER AIR FROM THE
NW, TEMPS WILL DROP MAINLY DUE TO THE CLEAR SKIES AND ANY
SIGNIFICANT DROP IN THE DEWPOINTS WILL BE DELAYED UNTIL SUNDAY.
MAV MINS LOOK OK.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
SUNSHINE WILL ALLOW DRY AIR FROM ALOFT TO MIX DOWN AS A NW FLOW
DEVELOPS. THE AIRMASS IS DRY AND ONLY SOME SCATTERED AFTERNOON CU
ARE ANTICIPATED. IT SHOULD BE GORGEOUS WITH THE PLEASANTLY WARM
TEMPS AND DECREASED HUMIDITY. MAV TEMPS LOOK A BIT HIGH BASED ON
1000-850 THICKNESSES AND THE MET LOOK BETTER SO I LEANED TO THEM.

SUNDAY NIGHT AND MONDAY ALSO LOOK DRY WITH MOSTLY CLEAR SKIES AND
DECREASED HUMIDITY AS THE HIGH MOVES ACROSS THE REGION AND NW
FLOW, ESP DURING THE DAYTIME HOURS CONTINUES TO MIX DRY AIR DOWN
FROM ALOFT.

MONDAY NIGHT SHOULD BE A BIT WARMER THAN SUNDAY NIGHT AS THE
AIRMASS MODIFIES SLOWLY WARMER.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HPC GRIDS WERE GENERALLY ACCEPTED, AND THEY LOOK REASONABLY CLOSE
TO THE ECMWF SOLUTION.

THE HIGH MOVES OFF THE COAST TUESDAY ALLOWING A RETURN FLOW AND
WARMER TEMPS AND A SLOW INCREASE IN HUMIDITY TUESDAY. IT LOOKS DRY
TUESDAY WITH LOTS OF SUNSHINE.

WEDNESDAY LOOKS VERY WARM AND HUMID WITH THE POSSIBLITY OF SHOWERS
AND TSTMS AS A COLD FRONT DROPS DOWN FROM THE NW AND THE UPPER
TROUGH STARTS TO MOVE SE OVER THE REGION ONCE AGAIN.

THURSDAY, FRIDAY AND NEXT SATURDAY SHOULD SEE A RETURN TO LESS
HUMID WEATHER WITH GENERALLY DRY CONDITIONS. HOWEVER, THE UPPER
TROUGH COULD ALLOW A SHOWER OR TSTM TO FORM EACH AFTN IN RESPONSE
TO ANY SHORT WAVES ALOFT COMBINED WITH DAYTIME HEATING.

THE GOOD NEWS IS THAT TEMPERATURES LOOK TO STAY AT OR A BIT BELOW
NORMAL FOR THE END OF THE WEEK AND SATURDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE THREAT OF THUNDERSTORMS WILL PERSIST THROUGHOUT THE AFTERNOON AS
A FRONTAL BOUNDARY CONTINUES TO PUSH EAST THROUGH SOUTHEAST PA AND
ADJACENT AREAS OF NJ/DE/MD. AS OF 1730Z, THERE WAS VERY LITTLE
THUNDERSTORM ACTIVITY OVER/NEAR THE TAF SITES BUT WITH VERY UNSTABLE
AIR STILL OVER THE REGION, HAVE KEPT +TSRA IN A TEMPO GROUP UNTIL
ABOUT 22Z. AS THE FRONT PUSHES EAST, VFR CONDITIONS THEN EXPECTED
INTO A GOOD PORTION OF THE OVERNIGHT HOURS. WITH LIGHT WINDS BETWEEN
09Z AND 13Z, SOME PATCHY FOG IS POSSIBLE, SO A SLIGHT VSBY
RESTRICTION WAS ADDED DURING THESE HOURS. VFR CONDITIONS THEN
EXPECTED THROUGH SUNDAY AS A NORTHWEST FLOW DEVELOPS OVER THE REGION.

NO SIGNIFICANT WEATHER IS EXPECTED THROUGH TUESDAY. THE NEXT COLD
FRONT LOOKS TO MOVE THROUGH WEDNESDAY INTO THURSDAY WITH THE
POSSIBILITY OF SOME SHOWER AND THUNDERSTORM ACTIVITY.

&&

.MARINE...
A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE FORECAST
WATERS DURING THE EVENING/OVERNIGHT HOURS. WHILE THERE COULD BE SOME
BRIEF THUNDERSTORM WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE,
ANY GUSTS THAT DO OCCUR ARE NOT EXPECTED TO BE OF LONG ENOUGH
DURATION FOR A SCA, SO NONE WILL BE ISSUED. AS WEAK HIGH PRESSURE
BUILDS IN FOR SUNDAY INTO TUESDAY, WIND AND SEAS ON THE MARINE
WATERS ARE EXPECTED TO BE UNEVENTFUL. AS ANOTHER COLD FRONT MOVES
THROUGH LATE WEDNESDAY OR EARLY THURSDAY, WINDS MAY PICK UP FOR A
BRIEF PERIOD, BUT SEAS ARE EXPECTED TO REMAIN BELOW 5 FT ON THE
OCEAN, AND IN THE 1 TO 3 FT RANGE ON THE DELAWARE BAY.

.TIDES...
THE HIGHEST OF TODAY/S HIGH TIDES WILL OCCUR THIS EVENING ALONG THE
OCEAN BETWEEN 8 AND 10 PM. THE ASTRONOMICAL TIDES ARE RUNNING A
LITTLE HIGH RIGHT NOW COURTESY OF YESTERDAY/S NEW MOON. THERE COULD
BE SOME MINOR FLOODING IN THE NORMAL SPOTS THIS EVENING, BUT NO
PROBLEMS ARE ANTICIPATED. THE NEXT HIGH TIDE ALONG THE COAST
OCCURS SUNDAY MORNING BETWEEN 9 AND 11 AM. SUNDAY MORNING/S
ASTRONOMICAL TIDES WILL LOWER THAN THIS EVENING/S, AND NO PROBLEMS
ARE ANTICIPATED AT THAT TIME EITHER. BOTTOM LINE...TIDES WILL BE
RUNNING HIGH...BUT NO PROBLEMS ARE ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...MIKETTA
MARINE...MIKETTA
TIDES...MIKETTA
Hazardous weather outlook, Aug 2, 10:58 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT SAT AUG 2 2008

PAZ054-055-031500-
CARBON-MONROE-
1058 AM EDT SAT AUG 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. SOME THUNDERSTORMS MAY
PRODUCE GUSTY WINDS, HEAVY RAINFALL, FREQUENT LIGHTNING AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062-
067>071-031500-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
1058 AM EDT SAT AUG 2 2008

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-431-450>455-031500-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1058 AM EDT SAT AUG 2 2008

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Aug 2, 4:25 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT SAT AUG 2 2008

MDZ008-012-015-020-022130-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNES MD-
425 PM EDT SAT AUG 2 2008

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...CECIL...KENT AND
QUEEN ANNES COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF ELKTON...MOVING SOUTHEAST
AT 26 MPH. THE THUNDERSTORM WILL BE NEAR NEWTOWN AROUND 430 PM...
BETTERTON AROUND 445 PM...GALENA...KENNEDYVILLE AROUND 500 PM...
MASSEY AND MILLINGTON AROUND 515 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGE...AND ALTHOUGH IT HAD
WEAKENED SINCE 415 PM EDT...IT STILL HAS THE POTENTIAL TO STRENGTHEN
AGAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM SATURDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
SOUTHEASTERN PENNSYLVANIA.

MPD
Local storm report, Aug 2, 4:57 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             WILLINGBORO             40.03N 74.89W
08/02/2008  E0.25 INCH       BURLINGTON         NJ   PUBLIC

            PEA SIZE HAIL REPORTED IN WILLINGBORO.

0445 PM     HAIL             MOUNT HOLLY SPRINGS     39.99N 74.79W
08/02/2008  M0.75 INCH       BURLINGTON         NJ   NWS EMPLOYEE

            PENNY SIZE HAIL AT WFO PHI OFFICE.

&&

ROBERTSON
Special weather statement, Aug 2, 5:25 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT SAT AUG 2 2008

NJZ019-020-026-027-022330-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
525 PM EDT SAT AUG 2 2008

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTER OF STRONG THUNDERSTORM IN EASTERN BURLINGTON...AND OCEAN
COUNTIES...MOVING EAST AT 18 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

ROBERTSON
Special weather statement, Aug 2, 5:32 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SAT AUG 2 2008

DEZ002-003-MDZ012-015-019-020-022230-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNES MD-
TALBOT MD-
532 PM EDT SAT AUG 2 2008

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT MARYLAND...
KENT DELAWARE...QUEEN ANNES...SUSSEX AND TALBOT COUNTIES...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COMPLEX OF STRONG THUNDERSTORMS CENTERED ABOUT 5 MILES NORTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 32 MPH. THE THUNDERSTORMS WILL BE
NEAR HOPE...OAKLAND AROUND 545 PM...GREENSBORO...GOLDSBORO AROUND
600 PM...FARMINGTON AND HARRINGTON AROUND 615 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

THESE STORMS HAD WEAKENED...BUT THE POTENTIAL EXISTS FOR THEM TO
STRENGTHEN AGAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM SATURDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
SOUTHEASTERN PENNSYLVANIA.

MPD
Special weather statement, Aug 2, 5:40 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT SAT AUG 2 2008

DEZ002-003-MDZ012-015-019-020-022230-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNES MD-
TALBOT MD-
540 PM EDT SAT AUG 2 2008

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT MARYLAND...
KENT DELAWARE...QUEEN ANNES...SUSSEX AND TALBOT COUNTIES...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COMPLEX OF STRONG THUNDERSTORMS CENTERED ABOUT 5 MILES NORTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 32 MPH. THE THUNDERSTORMS WILL BE
NEAR HOPE...OAKLAND AROUND 545 PM...GREENSBORO...GOLDSBORO AROUND
600 PM...FARMINGTON AND HARRINGTON AROUND 615 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

THESE STORMS HAD WEAKENED...BUT THE POTENTIAL EXISTS FOR THEM TO
STRENGTHEN AGAIN.

A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 800 PM SATURDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
SOUTHEASTERN PENNSYLVANIA.

MPD
Local storm report, Aug 2, 6:09 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     2 S ROCK HALL           39.11N 76.24W
08/02/2008                   KENT               MD   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN IN TOLCHESTER BEACH.

0506 PM     TSTM WND GST     2 S ROCK HALL           39.11N 76.24W
08/02/2008  M69.00 MPH       KENT               MD   BUOY

            57 KNOT WIND GUST REPORTED AT TOLCHESTER BEACH TIDAL
            GAUGE...60 KNOT MAX WIND GUST.

0535 PM     HAIL             ALBRIGHTSVILLE          41.01N 75.60W
08/02/2008  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

            PEA SIZE HAIL IN ALBRIGHTSVILLE.

&&

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:55 AM EDTSpecial Marine WarningPHI65 min
Aug 2, 7:20 AM EDTSpecial Marine WarningPHI115 min
Aug 2, 7:40 AM EDTSevere Thunderstorm WarningPHICape May65 min
Aug 2, 8:08 AM EDTSevere Thunderstorm WarningPHIAtlantic52 min
Aug 2, 8:31 AM EDTSpecial Marine WarningPHI119 min
Aug 2, 9:22 AM EDTSpecial Marine WarningPHI24 min
Aug 2, 10:51 AM EDTAreal Flood AdvisoryPHISussex, Warren3 hr
Aug 2, 11:31 AM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset59 min
Aug 2, 12:06 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset54 min
Aug 2, 12:54 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth66 min
Aug 2, 1:22 PM EDTSpecial Marine WarningPHI53 min
Aug 2, 4:35 PM EDTSevere Thunderstorm WarningPHIBurlington55 min
Aug 2, 5:40 PM EDTSevere Thunderstorm WarningPHIOcean65 min
Aug 2, 5:50 PM EDTSevere Thunderstorm WarningPHIWarren55 min
Aug 2, 5:58 PM EDTSpecial Marine WarningPHI62 min
Aug 2, 6:19 PM EDTSevere Thunderstorm WarningPHISussex, Warren56 min
Aug 2, 10:29 AM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton44 min
Aug 2, 6:51 PM EDTSevere Thunderstorm WarningPHIBerks54 min
Aug 2, 4:32 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's58 min
Aug 2, 4:53 PM EDTTornado WarningPHIKent, Queen Anne's37 min
Aug 2, 6:46 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot40 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.